# SDR COMA9710264

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120245
- System (JASC): 5270 · Door Warning System
- Part: Striker Plate
- Part number: 12042482001
- Condition: Broken
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR UNSAFE WARNING CAME ON DURING FLIGHT.  REPLACED BROKEN DOOR WARNING SWITCH STRIKER PLATE.
